Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 20 found articles
 
 
  On a class of linear quadratic Gaussian quantilized mean field games
 
 
Title: On a class of linear quadratic Gaussian quantilized mean field games
Author: Foguen Tchuendom, Rinel
Malhamé, Roland
Caines, Peter E.
Appeared in: Automatica
Paging: Volume 170 () nr. C pages p.
Year: 2024
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 20 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands